# SDR TWRA9638

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK THROUGH OF CABIN PRIOR TO MILITARY DEPARTURE, INSPECTION FOUND 2R MED EMERGENCY LIGHT INOPERATIVE.  DURING TROUBLESHOOTING, MAINTENANCE FOUND SHORTED WIRE.  REPLACED SECTION OF WIRE.  OPS CHECK OK.  ALSO, REPLACED BUSTLE LIGHT ASSEMBLY.  (M)
